| Model Number |
24MM BASEPLATE, 10° FULL AUG, OB |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024 , it was reported by a sales representative via email that an ar-9580-2410 univers revers modular glenoid system augmented baseplate and an ar-9582-20 modular post for augmented mgs baseplate would not engage with the taper.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.